# SDR DALA2024091609067

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON LOWER SILL LOCATED BTW FR 67 TO FR 68 LH SIDE CUT OUT AFT GALLEY. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED BTW FR 67 TO FR 68 LH SIDE CUT OUT AFT GALLEY AS PER A319 SRM 53-41-300-14-001. (0556677)
